U.S. doctors online nowAsk doctors free
Canada
A 38-year-old female asked:

Is it possible to get serotonin syndrome from adderall and effexor (venlafaxine)? would it look like a panic attack?

1 doctor answer3 doctors weighed in
Dr. Eric Weisman
Neurology 37 years experience
Serotonergic: syndrome usually presents with elevated heart rate, stiff muscles and elevated temperature. You usually don't see the latter two things with panic attacks in isolation. And yes its possible to get either or both of these problems with this combination of meds depending on the dose. Avoid triptans Reglan, St Johns Wort, Buspar, (buspirone) Yohimbe, Nutmeg, lithium, Tramadol, Lortab, MAOI's while on this combo

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 23, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.